×

Found 2 Documents (Results 1–2)

100
MathJax

A fixed point technique for investigating the stability of \((\alpha, \beta, \gamma)\)-derivations on Lie \(C^\ast\)-algebras. (English) Zbl 1261.39032

MSC:  39B82 39B52 46L57
PDF BibTeX XML Cite
Full Text: DOI

Approximate \(C^{\ast}\)-algebra homomorphisms associated to an Apollonius-Jensen type additive mapping: a fixed point approach. (English) Zbl 1315.39019

Pardalos, Panos M. (ed.) et al., Nonlinear analysis. Stability, approximation, and inequalities. In honor of Themistocles M. Rassias on the occasion of his 60th birthday. New York, NY: Springer (ISBN 978-1-4614-3497-9/hbk; 978-1-4614-3498-6/ebook). Springer Optimization and Its Applications 68, 457-470 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

Classification